# SDR 96ZZZX967

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4444Z
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1307
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: C2TP159A
- Condition: Cracked
- Location: Lt H Stab Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER ATTACH FITTING ON STABILIZER SPAR FOUND CRACKED.  INTERGRANULAR CORROSION EVIDENT ON THE COMPLETE LENGTH OF CRACK.  PART IS HIGHLY LOADED AND SUBJECT TO STRESS CORROSION.  SUBMITTER STATED THIS FITTING SHOULD BE EXAMINED CAREFULLY DURING THE REPETITIVE INSPECTIONS REQUIRED BY AD 92-24-02.  THESE FITTINGS ARE REMOVED FOR THE INSPECTION OF SPAR.
